# SDR AALA202507061232

- Difficulty date: April 29, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  STIFFENER ASSY Z-169 FR 1 ON FORWARD PRESSURE BULKHEAD MEASURES OF CRACK: L= 0.398 IN, W= 0.005 IN. MAINTENANCE REPLACED STIFFENER ASSY Z-169 LOCATED ON FRAME 1 FORWARD PRESSURE BULKHEAD. I.A.W. A319 SRM 51-72-11-911-001. A319 SRM 51-42-11-801. DWG. D53113090 AND DWG D53114044.
